# SDR ASAA2018012423281

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 16,942 hours, 5,630 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED FL 260 IN CLIMB RAN QRH AND PACK LIGHT CLEARED 1 MINUTE LATER LIGHT RE-ILLUMINATED RAN QRH SHUT OFF PACK CLOSED ISOLATION VALVE. GROUNDED - YES. PERFORMED BITE CHECK OF LEFT AND RIGHT PACK TEMP CONTROLLER PER FIM 21-53-00 NO CURRENT FAULTS NO PREVIOUS LEG FAULTS. PERFORMED VERIFY NO FAULTS NOTED.
